# SDR DL757992281

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: L1  Door
- Component: 767
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED EMERGENCY EXIT LIGHT.
